`a`
Networks and Heterogeneous Media (NHM)
 

The Lax-Oleinik semigroup on graphs
Pages: 643 - 662, Issue 4, December 2017

doi:10.3934/nhm.2017026      Abstract        References        Full text (424.8K)           Related Articles

Renato Iturriaga - CIMAT, A.P. 402, 3600, Guanajuato. Gto, Mexico (email)
Héctor Sánchez Morgado - Instituto de Matemáticas, Universidad Nacional Autónoma de México, Cd. de México C. P. 04510, Mexico (email)

1 Y. Achdou, F. Camilli, A. Cutrì and N. Tchou, Hamilton-Jacobi equations constrained on networks, Nonlinear Differ. Equ. Appl., 20 (2013), 413-445.       
2 G. Barles, A. Briani and E. Chasseigne, A Bellman approach for two-domains optimal control problems in $\mathbbR^n$, ESAIM: Control, Optimisation and Calculus of Variations, 19 (2013), 710-739.       
3 F. Camilli and D. Schieborn, Viscosity solutions of Eikonal equations on topological networks, Calc. Var. Partial Differential Equatons, 46 (2013), 671-686.       
4 F. Camilli and C. Marchi, A comparison among various notions of viscosity solution for Hamilton-Jacobi equations on networks, J. Math. Anal. Appl., 407 (2013), 112-118.       
5 A. Davini and A. Siconolfi, A generalized dynamical approach to the large time behavior of solutions of Hamilton-Jacobi equations, SIAM J. Math. Anal., 38 (2006), 478-502.       
6 A. Fathi, Sur la convergence du semi-groupe de Lax-Oleinik, C. R. Acad. Sci. Paris Sr. I Math., 327 (1998), 267-270.       
7 A. Fathi, Weak KAM Theorem in Lagrangian Dynamics, To appear in Cambridge Studies in Advanced Mathematics.
8 A. Fathi and A. Siconolfi, PDE aspects of Aubry- Mather theory for quasi-convex Hamiltonians, Calc. Var. Partial Differential Equations, 22 (2005), 185-228.       
9 C. Imbert and R. Monneau, Flux-limited Solutions for Quasi-Convex Hamilton-Jacobi Equations on Networks, arXiv:1306.2428
10 H. Ishii, Asymptotic solutions for large time of Hamilton- Jacobi equations in Euclidean n space, Ann. Inst. H. Poincaré, Anal. Non Linéaire, 25 (2008), 231-266.       
11 J. M. Roquejoffre, Convergence to steady states or periodic solutions in a class of Hamilton-Jacobi equations, J. Math. Pures Appl., 80 (2001), 85-104.       

Go to top